View Full Version : Propecia and side effects

07-23-2009, 02:28 PM
Hi All,

I'm 36 and recently began really thinning on top and receeding at temples. I used to have extremely thick hair. Now when it's wet I see a few balding areas! I went to see a derm and they said I should take Propecia. I'm very nervous about starting this up. I want to retain all the hair I have but I'm nervous of the side affects. Merc says only 3% but they are simply trying to sell product!

Has anyone here had negative experiences with Propecia? Positive results?


Mr. 4000
07-24-2009, 09:18 PM
I lost more hair when I was taking it, and it scared me into stopping. Most will say stay the course for at least a year to see the benefit.

I decided I didn't want to take a pill the rest of my life. I think the accumulative effect of taking a drug for the rest of your life is very toxic to your body. I had to have a lump taken out of my right chest muscle because of it too.

I can't speak for the great things that drug has done for people, but my experience wasn't very good.